Inverse problems for a nonlocal wave equation with an involution perturbation

Mokhtar Kirane, Nasser Al-Salti

Research output: Contribution to journalArticlepeer-review

44 Scopus citations

Abstract

Two inverse problems for the wave equation with involution are considered. Results on existence and uniqueness of solutions of these problems are presented.

Original languageBritish English
Pages (from-to)1243-1251
Number of pages9
JournalJournal of Nonlinear Science and Applications
Volume9
Issue number3
DOIs
StatePublished - 2016

Keywords

  • Inverse problem
  • Involution perturbation
  • Nonlocal wave equation

Fingerprint

Dive into the research topics of 'Inverse problems for a nonlocal wave equation with an involution perturbation'. Together they form a unique fingerprint.

Cite this